| Model Number |
OTV-S300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject had broken video connector.The issue was identified during procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d9, h2, h4, h6, h11.The device was not returned to olympus for inspection and the reported failure (broken video connector) was not confirmed.Based on the results of the investigation, and since the device was not returned and evaluated, the definitive root cause of the reported issue could not be determined should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.